# SDR ALGA2012012372412

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N507AL
- Make and model: Bell 407
- Aircraft serial: 53103
- Aircraft time: 10,573 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 406010108131
- Part serial: LP2668
- Condition: Corroded
- Location: Zone 200
- Part time: 1,850 hours
- Component: M/R Hub Assy, Bell
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB GRIP CORRODED BEYOND LIMITS.
